# SDR AALA201809119005

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 30,075 hours, 11,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Loose
- Location: L3 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARMING LEVER WAS LOOSE.  SECURED THE HARDWARE. OK FOR SERVICE.
